As a form of responsibility of the pharmaceutical industry in monitoring the safety aspects of the drugs produced and marketed, PT Roche Indonesia diseminate safety communication for healthcare professionals regarding the risk of hepatotoxicity associated with the use of Actemra® (Tocilizumab). Serious drug-induced liver injuries, including acute liver failure, hepatitis and jaundice, in some cases requiring liver transplant, have been observed with the administration of Actemra®. Although the frequency of serious hepatotoxicity is considered rare, caution should be exercised when considering initiation of Actemra® treatment in patients with ALT or AST above 1.5X ULN, patient with Rheumatoid Arthritis and Polyarticular Juvenile Idiopathic Arthritis. Please refer to the attached letter for details information.
National Pharmacovigilance Center
National Agency of Drug and Food Control (NADFC)
Download : Final DHPC Actemra.rar